About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 758721, 6 pages
http://dx.doi.org/10.5402/2012/758721
Research Article

Uniqueness of the Infinite Component for Percolation on a Hierarchical Lattice

Institute for Cyber Security, University of Texas at San Antonio, San Antonio, TX 78249, USA

Received 5 July 2012; Accepted 16 August 2012

Academic Editors: U. A. Rozikov and X. Yong

Copyright © 2012 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilun Shang, “Uniqueness of the Infinite Component for Percolation on a Hierarchical Lattice,” ISRN Discrete Mathematics, vol. 2012, Article ID 758721, 6 pages, 2012. doi:10.5402/2012/758721